# SDR R61A20120015

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 11,102 hours, 8,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LAVATORY SERVICE DOOR HINGE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE HINGE ASSEMBLY ON THE AFT LAVATORY SERVICE DOOR IAW EMB 175SRM 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.  PART NUMBERS HINGE 170-85089-401, HINGE 170-85090-003 AND HINGE PIN 170-87928-001.
